African Journal of Paediatric Surgery About APSON | PAPSA  
Home About us Editorial Board Current issue Search Archives Ahead Of Print Subscribe Instructions Submission Contact Login 
Users Online: 381Print this page  Email this page Bookmark this page Small font size Default font size Increase font size 
 

    Article Cited by others

ORIGINAL ARTICLE

Enteric duplication in children: A case series

Liaqat Naeem, Latif Tariq, Khan Feeroz Alam, Iqbal Asif, Nayyar Sajid Iqbal, Dar Sajid Hameed

Year : 2014| Volume: 11| Issue : 3 | Page no: 211-214

   This article has been cited by
 
1 A case of intestinal duplication
J.-l. Zhou,W.-p. Ge,G. Liu,X.-c. Zhu,S.-j. Xiao,Y.-p. Tan
Archives of Disease in Childhood - Fetal and Neonatal Edition. 2015; 100(4): F313
[Pubmed]  [Google Scholar] [DOI]

 

Read this article